# SDR DALA2024070506780

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,470 hours, 11,551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY OVERHEAD EMERGENCY EXIT LIGHT SIGN INOP. CONNECTED FORWARD LAVATORY OVERHEAD EMERGENCY EXIT LIGHT SIGN IAW BOEING SWPM 33-51-12 AND B737 AMM 33-51-01-960-802 STEP D. (7(D)) OPERATIONAL CHECK GOOD IAW B737 AMM 33-51.
